# SDR AALA20161219008

- Difficulty date: December 16, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N910NN
- Make and model: Boeing 737823
- Aircraft serial: 31160
- Aircraft time: 13,484 hours, 5,393 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 4A39021
- Condition: Out Of Adjust
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EVACUATION SLIDE GIRT BAR IS DIFFICULT TO ENGAGE.  ADJUSTED GIRT BAR IAW 25-66-00.  OPERATIONAL CHECK GOOD.
